# SDR IPXA2025030786389

- Difficulty date: February 21, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T3056C
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H CENTER FLAP ASSY HAS MULTIPLE CRACKS (2EA) AT RIB LOCATION 27 AFT SIDE.  INSTALL REPAIR DOUBLER GIVEN.COMPLIED WITH STEP 17 OF EA 300-5750-27-A3811.  ACCOMPLISH REPAIR IN ACCORDANCE WITH VT-MAE EA 300-5750-27-A3811, REV. -.
